# SDR AALA201710239020

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,530 hours, 24,649 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, OUT OF 6000 FT, RECEIVED AN ECAM MESSAGE FOR THE RT DOOR AFT EMERGENCY EXIT. SECURED THE HANDLE COVER, CLEARED THE MESSAGE OK FOR SERVICE.
